# SDR SIMA3622

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4226 - LAVATORY SMOKE INDICATION IN FLIGHT.  TROUBLESHOT SYSTEM AND PERFORMED OPERATIONAL CHECK, COULD NOT DUPLICATE PROBLEM.  (M)
